Has anyone taken Hair Revive 5 for hair loss? I am trying so desperately to figure out what is causing my hair loss. I started taking Hair Revive 2 months ago since it's supposed to combat the 5 main causes of hair loss but I swear my hair has gotten even thinner on the sides and on the crown. I don't see alot of hairs falling out like I did about 4-5 months ago but I sure can tell a difference in how my hair looks. I've wondered if it was a medication (I take 10mg of prozac, progesterone cream, 1/2 unisom and 1/2 an *****n at night). I've been taking all these for awhile so I don't see how they could all the sudden cause my hair loss. I have suffered with it off and on for about 7 years when I started having kids but I feel like I have never really fully recovered my hair and it has definitaly never ever been this bad, my hair is receding. Hair loss doesn't run anywhere in my family so I'm totally baffled. I've been to dermatologists, internists, OBGYN, and an endocrinologist, none of them can figure my out. If anyone has any suggestions I would love to hear them.